# SDR AUS20020313

- Difficulty date: March 1, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: MS24586C192
- Condition: Broken
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR LOCK SPRING BROKEN.
